# SDR UPS03841451

- Difficulty date: October 12, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45952
- Aircraft time: 60,302 hours, 24,764 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN LONGERON 31 STATION 1338 AFT PIT FLOOR PANEL TEMP.  INSTALLED REPAIR LONGERON 31L AT FS 1350 IAW REO G09527.
